Applying a topical antibiotic ointment wont have any affect on the fillers so its perfectly fine. Have a great day.
Hi, I have performed many dermal filler injections to the cheeks, chin, lips and jaw line over the past 30 years. Topical antibiotic cream is not required nor will it will affect the dermal filler that has been injected.
Hope this helps.
Thanks for your query. antibiotic ointment is generally not required. If needed you can put fusidic acid over it. If there is a bruise then you can apply arnica. Hope it helps.
All The Best
Thanks for your question. While there should be no need to put any kind of topical antibiotic on your face following Restylane injections, there should be no major reason you cannot use it. We always caution people that if there is neomycin in the product one can become sensitized to it and then develop a rash at the sight of application. Dermatologists always recommend that people use Polysporin as there is no neomycin in the product.
There is absolutely no reason for any type of antibiotic cream to be needed after Restylane or any other filler injection.
Hi there, it will not cause any harm to put antibiotic ointment on your face after injections; however, there should be no need. If you are experiencing any difficulties or concerns, I would recommend you return to your provider for a follow-up.
There really should be no reason to put triple antibiotic ointment on after fillers but it wouldn't hurt you if you did. Best, Dr. Emer.
Using antibiotic ointment is not in the instructions that I give to my patients after filler injection. Typically there is no open wound after filler injection and there should be no need to use an antibiotic ointment. If you are having any problems after filler injection, you should contact your injector for specific advice.Best,Dr. Ort
Antibiotic ointment is OK after facial fillers but teh question is why do you need it? There is no reason to use it after injections.
Thank you for your question. Yes this is perfectly acceptable, however contact dermatitis after topical antibiotics is very common, so unless there is a reason for you to be using the antibiotic ointment it is not necessary. Regards, Dr. Matt Elias